MathSciNet Relay Station
MathSciNet bibliographic data
MR1373702 (97c:11101) 11R23 (11R11 11R27 11R29)
Taya, Hisao On cyclotomic ${\bf Z}\sb p$-extensions of real quadratic fields. Acta Arith. 74 (1996), no. 2, 107–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement